MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385158
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 bd q-syte extension sets was clogged.The following information was provided by the initial reporter: complain raised for q syte tri extension from bmt dept.Of hcg hospital.Out of 3 ports,2 ports are blocked and customer not been able to prime.The incident reported with 3 units.
 
Additional Manufacturer Narrative
There was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this incident and the findings.A review of the device history record was performed and no quality issues were found during production.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD Q-SYTE EXTENSION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16032182
Report Number9610847-2022-00497
Device Sequence Number12173194
Product Code FPA
UDI-Device Identifier00382903851584
UDI-Public00382903851584
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number385158
Device Lot Number2033442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown